Entropy solutions for nonlinear parabolic problems with noncoercivity term in divergence form in generalized Musielak-Orlicz spaces

  • Abdeslam Talha Morocco
  • Abdelmoujib Benkirane
  • Mohamed Saad Bouh Elemine Vall Laboratory LAMA, Department of Mathematics, Faculty of Sciences Dhar El Mahraz, University Sidi Mohamed Ben Abdellah, P.O. Box 1796 Atlas, Fes 30000, Morocco.

Abstract

We prove in this paper an existence result of entropy solutions in Musielak-Orlicz-Sobolev spaces
for a class of nonlinear parabolic equations with two lower order terms and L1-data.

Published
Feb 24, 2018
How to Cite
TALHA, Abdeslam; BENKIRANE, Abdelmoujib; ELEMINE VALL, Mohamed Saad Bouh. Entropy solutions for nonlinear parabolic problems with noncoercivity term in divergence form in generalized Musielak-Orlicz spaces. Nonlinear Studies, [S.l.], v. 25, n. 1, p. 53-89, feb. 2018. ISSN 2153-4373. Available at: <http://nonlinearstudies.com/index.php/nonlinear/article/view/1435>. Date accessed: 23 may 2018.